• English
  • Français
slideshow 1 slideshow 2 slideshow 3 slideshow 3 slideshow 3 slideshow 6 slideshow 7 slideshow 8 slideshow 9 slideshow 10 slideshow 11 slideshow 12 slideshow 13 slideshow 14 slideshow 15 slideshow 16

Vous êtes ici

TitreDimensionality reduction for efficient Bayesian estimation of groundwater flow in strongly heterogeneous aquifers
Type de publicationArticle in journal
Year of Publication2017
AuteursMara T-A., Fajraoui N., Guadagnini A., Younes A
JournalStochastic Environmental Research and Risk Assessment
Volume31
Pagination2313–2326
DOI10.1007/s00477-016-1344-1